MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, CUSTOM; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, CUSTOM; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number FT21BN45NSF098N
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device lot number is unknown, no product information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
 
Event or Problem Description
It was reported that the pilot balloon on the trach had a hole in it.Additional information was requested; however, no further specific details on this incident were received.Item lot number is unknown.No patient injury or adverse effects were reported.
 
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updates not required.H10: device evaluation was completed.No product was returned for investigation.The cause of the reported problem could not be determined.A dhr review was not conducted since no lot number was provided.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 if additional reportable information becomes available.

Brand Name
BIVONA TRACHEOSTOMY TUBE, CUSTOM
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15336582
Report Number3012307300-2022-17287
Device Sequence Number6450837
Product Code JOH
UDI-Device Identifier15019517258783
UDI-Public15019517258783
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT21BN45NSF098N
Device Catalogue NumberFT21BN45NSF098N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Supplement Date Received by Manufacturer10/04/2022
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date10/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown